# SDR SWAA2012032202505

- Difficulty date: March 20, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 28,500 hours, 16,749 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 65C16820
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE FWD GIRT BAR STOW HOOK LOOSE.  SECURED HOOK PER M/M & SRM.
